# SDR AALA202407029654

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,354 hours, 32,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Rt Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE THE AFT RIGHT DOOR SLIDE INDICATOR WOULD ALTERNATE BETWEEN ARMED AND DISARMED (ON THE DOOR/OXY ECAM PAGE) AND CAUSE THE PRESSURE WARNING LIGHT ON THE DOOR TO FLASH. REPLACED SLIDE ARMED INDICATOR LIGHT.
